# SDR ABXA200912040071

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 76,210 hours, 36,387 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R EMERGENCY DOOR EICAS MSG ON CLIMBOUT WITH NORMAL PRESSURIZATION; LIGHT AND EICAS MSG WENT OUT AT CRUISE ALTITUDE FL320.  FOUND OVERWING DOOR SWITCH OUT OF ADJUSTMENT.  RE-ADJUSTED PER AMM 52-21-01-2.
